A fundamental symmetry in international payment patterns
Sven Grassman
Journal of International Economics, 1973, vol. 3, issue 2, 105-116
Date: 1973
References: Add references at CitEc
Citations: View citations in EconPapers (70)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(73)90035-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:3:y:1973:i:2:p:105-116
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().